# SDR SWAA2022012563077

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 7,683 hours, 3,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE CAME OFF DOOR ; / [01] RESECURED ESCAPE SLIDE PACK PER AMM 25-66-01 NO DEFECTS NOTED A/C OK FOR SVC
